Alert archive / Texas / Gale Warnings in 2008
Gale Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Dec 9, 2008, 1:39 AM CST. It took effect at Dec 9, 2008, 10:10 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2008, 1:39 AM CST (07:39 UTC)
- In effect from
- Dec 9, 2008, 10:10 PM CST
- Expired
- Dec 10, 2008, 11:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
877 WHUS74 KBRO 090739 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 139 AM CST TUE DEC 9 2008 ...A GALE WARNING IS IN EFFECT FOR THE MARINE AREAS OF DEEP SOUTH TEXAS FROM 9 PM TONIGHT THROUGH 4 PM WEDNESDAY AFTERNOON... ...STRONG SOUTHEAST TO SOUTH WINDS OF 25 TO 33 KNOTS CONTINUE OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING... .SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AT 34 KNOTS WITH FREQUENT HIGHER GUSTS EXPECTED LATE TUESDAY THROUGH MIDDAY WEDNESDAY. GMZ150-155-170-175-091545- /O.EXT.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/ /O.UPG.KBRO.GL.A.0003.081210T0600Z-081211T0300Z/ /O.NEW.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 139 AM CST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AT 34 KNOTS OR WITH FREQUENT GUSTS OVER 34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT YOUR BOAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-091545- /O.UPG.KBRO.GL.A.0003.081210T0300Z-081211T0300Z/ /O.NEW.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 139 AM CST TUE DEC 9 2008 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AT 34 KNOTS OR WITH FREQUENT GUSTS OVER 34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT YOUR BOAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHILO/STRAUB
7 follow-up statements
579 WHUS74 KBRO 090934 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 334 AM CST TUE DEC 9 2008 ...A GALE WARNING IS IN EFFECT FOR THE MARINE AREAS OF DEEP SOUTH TEXAS FROM 9 PM TONIGHT THROUGH 4 PM WEDNESDAY AFTERNOON... ...STRONG SOUTHEAST TO SOUTH WINDS OF 25 TO 33 KNOTS CONTINUE OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING... .SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AT 34 KNOTS WITH FREQUENT HIGHER GUSTS EXPECTED LATE TUESDAY THROUGH MIDDAY WEDNESDAY. GMZ150-155-170-175-091730- /O.CON.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/ /O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 334 AM CST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. THESE ADVISORIES ARE IN EFFECT FOR THE GULF WATERS FROM SHORE TO 60 NAUTICAL MILES. SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AROUND 30 KNOTS...WITH FREQUENT GUSTS OVER 34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT YOUR BOAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-091730- /O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 334 AM CST TUE DEC 9 2008 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE FROM BAFFIN BAY TO THE MOUTH OF THE RIO GRANDE. SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AT 34 KNOTS OR WITH FREQUENT GUSTS OVER 34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT YOUR BOAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 64
000 WHUS74 KBRO 091009 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 409 AM CST TUE DEC 9 2008 ...A GALE WARNING IS IN EFFECT FOR THE MARINE AREAS OF DEEP SOUTH TEXAS FROM 9 PM TONIGHT THROUGH 4 PM WEDNESDAY AFTERNOON... ...STRONG SOUTHEAST TO SOUTH WINDS OF 25 TO 30 KNOTS CONTINUE OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING... .SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AT 34 KNOTS WITH FREQUENT HIGHER GUSTS EXPECTED LATE TUESDAY THROUGH MIDDAY WEDNESDAY. GMZ130-132-135-091800- /O.EXA.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/ /O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 409 AM CST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AROUND 30 KNOTS...WITH FREQUENT GUSTS OVER 34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT YOUR BOAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-091800- /O.CON.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/ /O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 409 AM CST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH WINDS...SUSTAINED AROUND 30 KNOTS...WITH FREQUENT GUSTS OVER 34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT YOUR BOAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 64
834 WHUS74 KBRO 091519 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 919 AM CST TUE DEC 9 2008 ...GALE FORCE NORTH WINDS EXPECTED TONIGHT BEHIND STRONG COLD FRONT... .WINDS WILL SWITCH TO NORTH AND JUMP TO GALE FORCE AFTER MIDNIGHT TONIGHT AS A STRONG COLD FRONT BLASTS ACROSS THE MARINE AREAS. ALREADY HIGH SEAS WILL PEAK AT 13 FEET OR MORE OFFSHORE BY WEDNESDAY MORNING. GMZ130-132-135-150-155-170-175-092330- /O.EXT.KBRO.SC.Y.0096.000000T0000Z-081210T0600Z/ /O.EXT.KBRO.GL.W.0007.081210T0600Z-081210T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 919 AM CST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG COLD FRONT WILL BLAST ACROSS THE MARINE AREAS BEGINNING AROUND MIDNIGHT TONIGHT. STRONG NORTH WINDS WILL CONTINUE THROUGH WEDNESDAY. SEAS WILL REMAIN VERY HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KBRO 100040 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 640 PM CST TUE DEC 9 2008 ...GALE FORCE NORTH WINDS EXPECTED TONIGHT BEHIND STRONG COLD FRONT... .WINDS WILL SWITCH TO THE NORTH AND JUMP TO GALE FORCE AROUND MIDNIGHT TONIGHT AS A STRONG COLD FRONT BLASTS ACROSS THE MARINE AREAS. ALREADY HIGH SEAS WILL PEAK AT 13 FEET OR MORE OFFSHORE BY WEDNESDAY MORNING. GMZ130-132-135-150-155-170-175-100845- /O.CON.KBRO.SC.Y.0096.000000T0000Z-081210T0600Z/ /O.CON.KBRO.GL.W.0007.081210T0600Z-081210T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 640 PM CST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG COLD FRONT WILL BLAST ACROSS THE MARINE AREAS AROUND MIDNIGHT TONIGHT. STRONG NORTH WINDS WILL CONTINUE THROUGH WEDNESDAY. SEAS WILL REMAIN VERY HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KBRO 100410 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1010 PM CST TUE DEC 9 2008 ...GALE FORCE NORTH WINDS EXPECTED TONIGHT BEHIND STRONG COLD FRONT... .WINDS ARE SWITCHING TO THE NORTH AND JUMPING TO GALE FORCE AS A STRONG COLD FRONT BLASTS ACROSS THE MARINE AREAS. ALREADY HIGH SEAS WILL PEAK AT 13 FEET OR MORE OFFSHORE BY WEDNESDAY MORNING. GMZ130-132-135-150-155-170-175-101200- /O.UPG.KBRO.SC.Y.0096.000000T0000Z-081210T0600Z/ /O.EXT.KBRO.GL.W.0007.081210T0410Z-081210T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1010 PM CST TUE DEC 9 2008 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE STRONG COLD FRONT IS CURRENTLY RACING ACROSS THE COASTAL WATERS. OBSERVATIONS FROM THE BUOY NETWORK INDICATE WINDS SUSTAINED AROUND 35 KNOTS WITH GUSTS TO 40 KNOTS. THESE WINDS ARE EXPECTED TO CONTINUE...AND WILL PUSH CHURNED SEAS HEIGHTS UP TO 12 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
425 WHUS74 KBRO 101506 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 906 AM CST WED DEC 10 2008 ...POST FRONTAL WINDS SLOWLY DECREASING... .ALTHOUGH GALE FORCE WINDS OFFSHORE CONTINUE...IMPROVEMENT IS EXPECTED BY THIS AFTERNOON. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH THIS EVENING HOWEVER. GMZ150-155-170-175-102130- /O.CON.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/ /O.NEW.KBRO.SC.Y.0097.081210T2100Z-081211T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 906 AM CST WED DEC 10 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-102100- /O.CON.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 906 AM CST WED DEC 10 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. WINDS ON THE LAGUNA MADRE SHOULD DECREASE SUBSTANTIALLY BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
490 WHUS74 KBRO 101700 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1100 AM CST WED DEC 10 2008 ...POST FRONTAL WINDS SLOWLY DECREASING... .SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THIS EVENING. GMZ130-132-135-102100- /O.CAN.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/ /O.NEW.KBRO.SI.Y.0026.081210T1700Z-081210T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1100 AM CST WED DEC 10 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. WINDS ON THE LAGUNA MADRE SHOULD DECREASE SUBSTANTIALLY BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-102130- /O.CAN.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/ /O.EXT.KBRO.SC.Y.0097.081210T1700Z-081211T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1100 AM CST WED DEC 10 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 8, 8:30 PM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Dec 8, 8:30 PM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 830 PM CST MON DEC 8 2008 .DISCUSSION...WINDS HAVE DECREASED THIS EVENING OVER DEEP SOUTH TEXAS ALLOWING THE WIND ADVISORY TO EXPIRE. WINDS WILL NOT BE QUITE AS STRONG ON TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA. A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY NIGHT CAUSING STRONG NORTH WINDS AND AREAS OF LIGHT RAIN AND DRIZZLE IN ITS WAKE LATE TUESDAY NIGHT AND WEDNESDAY. A NORTHWEST FLOW ALOFT WILL DOMINATE THE AREA WEDNESDAY NIGHT AS A LOW PRESSURE TROUGH MOVES EAST OVER THE GULF. A RELATIVELY DRY AND STABLE AIRMASS WILL BE THE RULE FOR THE AREA FRIDAY THROUGH THE WEEKEND. TEMPERATURES WILL GRADUALLY WARM ON SATURDAY AND BE SLIGHTLY ABOVE NORMAL BY SUNDAY. WINDS WILL BE STRONG TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF THE FRONT. PREVIOUS FORECAST PACKAGE LOOKS GOOD AT THIS TIME. NO UPDATES NEEDED AT THIS TIME. && .MARINE...THE 8 PM OBSERVATION FROM BUOY 42020 INDICATED WINDS WERE SOUTH SOUTHEAST AROUND 18 KTS GUSTING TO AROUND 25 KTS AND SEAS WERE AROUND 8 FT WITH A PERIOD OF 7 SECONDS. MTRPIL REPORTED A SOUTH SOUTHEAST WIND AROUND 12 KTS. PRESSURE GRADIENT CONTINUES TO REMAIN RATHER TIGHTENED ACROSS THE LOWER TX COASTAL WATERS THIS EVENING. SOUTHERLY WINDS SHOULD REMAIN STRONG OVRNGT ACROSS THE GULF WATERS WITH SCA CONDITIONS LIKELY TO CONTINUE. HAVE SEEN A DIMINISHING TREND IN WINDS AROUND THE PORT ISABEL AREA AND WOULD EXPECT FURTHER RELAXATION HERE TONIGHT. WILL LEAVE THE SCA POSTED FOR THE NEAR AND FAR OFFSHORE WATERS AND ALLOW THE SCA ACROSS THE LAGUNA TO EXPIRE AT 9 CST/03 UTC. THE STRONG SOUTHERLY FLOW WILL CONTINUE THRU THE DAYTIME HRS ON TUESDAY WITH SCA CONDITIONS PREVAILING ACROSS THE GULF WATERS. A STRONG COLD FRONT WILL BLAST THRU THE COASTAL WATERS TUESDAY NIGHT. STRONG NORTHERLY WINDS WILL TAKE HOLD BEHIND THE FRONT. GALE CONDITIONS COULD BE POSSIBLE LATE TUESDAY THRU WEDNESDAY EVENING...SO A GALE WATCH WILL REMAIN IN EFFECT FOR THAT TIME FOR ALL OF THE LOWER TX COASTAL WATERS. MARINE CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE BY THURSDAY INTO FRIDAY AS HIGH PRESSURE SLIDES IN FROM THE NORTH. && .AVIATION...SOUTHERLY WINDS CONTINUE TO BLOW ACROSS DEEP SOUTH TX THIS EVENING WITH GUSTS IN EXCESS OF 20 KTS STILL NOTED IN SOME LOCALES. AM EXPECTING WINDS TO GRADUALLY DIMINISH OVRNGT...HOWEVER CONDITIONS WILL LIKELY STILL REMAIN BREEZY AT TIMES. STRONG SOUTHERLY WINDS CONTINUE THRU THE DAYTIME HRS ON TUESDAY BEFORE DIMINISHING LATE IN THE AFTN PRIOR TO A STRONG COLD FRONT PASSAGE TUESDAY NIGHT. EXPECT MVFR/VFR CONDITIONS TO PREVAIL THRU THE NEXT 24 HRS. && .BRO...SCA FOR GMZ150-155-150-175 THROUGH MIDNIGHT TUESDAY NIGHT. GALE WATCH FOR GMZ130-132-135-150-155-170-175 FROM 9 PM TUESDAY NIGHT THROUGH 9 PM WEDNESDAY NIGHT. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SYNOPTIC/GRIDS...65 MARINE/AVIATION/MESO...57
Hazardous weather outlook, Dec 8, 9:50 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 950 PM CST MON DEC 8 2008 GMZ130-132-135-150-155-170-175-TXZ248>257-091115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 950 PM CST MON DEC 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE LOWER TEXAS GULF WATERS TONIGHT. IN ADDITION...THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS TUESDAY AND GALE WARNINGS MAY BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TUESDAY NIGHT AND WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH DEEP SOUTH TEXAS TUESDAY NIGHT. A GALE WATCH HAS BEEN POSTED FOR THE LOWER TEXAS BAY AND GULF WATERS FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING. A HIGH RISK OF RIP CURRENTS IS EXPECTED ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA DUE TO THE ELEVATED WINDS AND SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.